# SDR 2002UALA00166

- Difficulty date: January 28, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 41,085 hours, 6,641 cycles
- Engine: Pwa PW4060
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR BS 794.5 STRINGER 39 RBL 9 LOWER KEELBEAM FASTENER HOLE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED RETAINER.
